# SDR SIMA20171203002

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 31,529 hours, 26,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN EMERGENCY FLASHLIGH IS DIM-C/A-DURING INSPECTION OF CABIN EMERGENCY EQUIPMENT NOTICED REAR FLASHLIGHT WAS DIM REMOVED AND REPLACED BATTERY NO FIX REMOVED AND REPLACED FLASHLIGHT ASSY AND CRADLE IAW EMB 145 AMM 33--50-16 PER EEL OPS CHECK GOOD
